RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 1, Pages 33–40 (Mi de11207)  

Ordinary Differential Equations

Stability of linear Hamiltonian systems in total differentials with periodic coeficients

I. V. Gaishun

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1321 kB)

English version:
Differential Equations, 2005, 41:1, 33–40

Bibliographic databases:

UDC: 517.937
Received: 04.10.2004

Citation: I. V. Gaishun, “Stability of linear Hamiltonian systems in total differentials with periodic coeficients”, Differ. Uravn., 41:1 (2005), 33–40; Differ. Equ., 41:1 (2005), 33–40

Citation in format AMSBIB
\Bibitem{Gai05}
\by I.~V.~Gaishun
\paper Stability of linear Hamiltonian systems in total differentials with periodic coeficients
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 1
\pages 33--40
\mathnet{http://mi.mathnet.ru/de11207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2213264}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 1
\pages 33--40
\crossref{https://doi.org/10.1007/s10625-005-0132-3}


Linking options:
  • http://mi.mathnet.ru/eng/de11207
  • http://mi.mathnet.ru/eng/de/v41/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019